# SDR F3LA200200395

- Difficulty date: December 3, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N306FL
- Make and model: Boeing 737-36N
- Aircraft serial: 28563
- Aircraft time: 18,117 hours, 8,212 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Cowl Door
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-6 CHECK, INSPECTION REPORTED PREVIOUS REPAIR ON LT. SECTION OF APU COWL DOOR CHAFFED/GROOVED.  REMOVED ADDITIONAL DAMAGE FOUND AT EDGE OF PREVIOUS REPAIR.  FABRICATED NEW DOUBLER TO ENCOMPASS NEW CUTOUT IN SKIN PER SRM 52-40-02, 52-40-01, MM 51-21-41 AND SOPM 20-41-02.
